# SDR AALA20090712TUL01

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EDGE OF FORWARD ENTRY DOOR DENTED, ------INSTALLED NEW REPAIR DOUBLER ON LOWER DOOR SKIN PER SRM 52-05-00 FIG 37. MRT 021727 & DWMS 1188367 & MRR GPM 31-17.
